# SDR DLL15962720

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 1503621
- Condition: Corroded
- Location: Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE P-DOME ZEE FRAME BETWEEN S-29 AND S-37 WAS FOUND CORRODED AND IN NEED OF REPLACEMENT.  A NEW SECTION WAS SPLICED IN.
